Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 23, Issue 2

Issues

DEFINITENESS OF QUADRATIC FUNCTIONALS

WERNER KRATZ

About the article

Published in Print: 2003-06-01


Citation Information: Analysis, Volume 23, Issue 2, Pages 163–184, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2003.23.2.163.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Werner Kratz and Roman Šimon Hilscher
ESAIM: Control, Optimisation and Calculus of Variations, 2012, Volume 18, Number 2, Page 501
[3]
Roman Šimon Hilscher and Petr Zemánek
Advances in Difference Equations, 2013, Volume 2013, Number 1
[4]
Peter Šepitka and Roman Šimon Hilscher
Journal of Differential Equations, 2018
[5]
Peter Šepitka and Roman Šimon Hilscher
Journal of Differential Equations, 2018
[6]
Peter Šepitka and Roman Šimon Hilscher
Journal of Differential Equations, 2017, Volume 262, Number 2, Page 914
[7]
Iva Dřímalová, Werner Kratz, and Roman Šimon Hilscher
Annali di Matematica Pura ed Applicata (1923 -), 2017, Volume 196, Number 3, Page 1165
[8]
Roberta Fabbri, Sylvia Novo, Carmen Núñez, and Rafael Obaya
Discrete and Continuous Dynamical Systems - Series S, 2016, Volume 9, Number 4, Page 1069
[9]
Peter Šepitka and Roman Šimon Hilscher
Journal of Differential Equations, 2016, Volume 260, Number 8, Page 6581
[10]
Peter Šepitka and Roman Šimon Hilscher
Journal of Differential Equations, 2015, Volume 259, Number 9, Page 4651
[11]
Peter Šepitka and Roman Šimon Hilscher
Journal of Dynamics and Differential Equations, 2015, Volume 27, Number 1, Page 137
[12]
Peter Šepitka and Roman Šimon Hilscher
Journal of Dynamics and Differential Equations, 2014, Volume 26, Number 1, Page 57

Comments (0)

Please log in or register to comment.
Log in